MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Codes Break (1069); Energy Output Problem (1431); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Device Overstimulation of Tissue (1991); Pain (1994); Electric Shock (2554)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id 977d260 lot# unknown serial# (b)(6).Implanted: explanted: (b)(6) 2026.Product type screening device product id 977d260 lot# serial# (b)(6).Implanted: explanted: (b)(6) 2026.Product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(6)/unknown, ubd: , udi#: (b)(4) ; product id: 977d260, serial/lot #: (b)(6), ubd: , udi#:.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Patient reports that he had very uncomfortable zapping several hours after returning home from trial procedure that he could no longer tolerate.He presented to the er.The er physician was advised by the pain physician to remove leads from the wireless external neurostimulator (wens).Patient reports zapping ceased when this was done.He reports that the er doctor broke one of the leads.This lead was visualized in clinic today and it did appear cut or broken at the proximal end.The portion with the contacts that go into wens was gone.Patient reports severe pain while pointing to the area where leads were placed.Patient reports that he did not contact a manufacturer representative (rep).Patient reports he did not use his controller to turn down the stimulation intensity.It was confirmed that the pain physician told the er doctor to remove the leads from the wens, no direction to cut or tug the leads.Patient reports that the zapping occurred in various movements and positions.We did put the remaining lead back into the wens to assess paresthesia coverage.The remaining lead covered only patients left back and leg.Patient experiencing overstimulation hours after programming after trial.The intensities needed to be adjusted for comfort.The physician and patient decided to remove both leads as one was nonfunctional due to the cut and the other only covered patients left side.Patient states he wants to wait a couple of months and consider another attempt at the trial.Pain in back attributed to procedure pain from placing the leads.Zapping attributed to too high of intensities several hours after procedure.Both resolved with removal of leads from wens, and the subsequent removal of leads.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25786999
Report Number2182207-2026-01917
Device Sequence Number9607765
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270826
Combination Product (Y/N)N
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/10/2026
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale